# SDR DALA201910306274

- Difficulty date: October 25, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 58,618 hours, 5,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7101, L/P 1332259) FLOOR PROX EMER LTS FOUND CRACKED AT EXTERIOR OF OFCR, OFAR AND GLY. CORRECTIVE ACTION: FLOOR PROX EMER LTS REMOVED AND REPLACED AS PER B777 AMM 33-51-05.
